# SDR DCGA2015FA0000217

- Difficulty date: May 19, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 10,065 hours
- Engine: Allsn 250C20
- Engine time: 9,302 hours, 4,700 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23069745
- Part serial: CAT34671
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 12,989 hours, 1,329 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CHIRPING NOISE FROM ENGINE AT END OF DAY SHUTDOWN.  MAINTENANCE REMOVED TURBINE ASSY FOR SUSPECT N2 RUBBING.
